# SDR DALA2021111507035

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,413 hours, 19,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 1702 FOUND DENT ON LOWER FUSELAGE AT LBL 6.5 AND 01 INCH AFT FROM STA 132.5. CORRECTIVE ACTION: CUT OUT THE DAMAGE AND PERFORMED DOUBLER REPAIR AS PER PRI: 594976-14 REV.0 (2017124)
